# SDR HALA2014092100141

- Difficulty date: September 21, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 19,874 hours, 3,343 cycles
- System (JASC): 4960 · APU Controls
- Part: Circuit Breaker
- Condition: Tripped
- Location: Apu
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, RECEIVED ECAM ELEC CIRCUIT BREAKER TRIPPED AND CIRCUIT BREAKER PAGE MESSAGE APU 5000VU.  BITE TEST APU.  NO FAULTS.  RESET OIL SERVICE CIRCUIT BREAKER. FUNCTIONAL CHECKED OK.  LEAK TEST OF APU OIL HEATER OK.  NO LEAKS.  OK FOR SERVICE.
